MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848400
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a coronary artery.While advancing a 4.00 x 48mm synergy xd drug-eluting stent through a 6f guidezilla guide extension catheter, the stent came off of the balloon.The guidezilla was then removed, and the stent came out with it.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a coronary artery.While advancing a 4.00 x 48mm synergy xd drug-eluting stent through a 6f guidezilla guide extension catheter, the stent came off of the balloon.The guidezilla was then removed, and the stent came out with it.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that a resistance was felt when the stent was advanced into the guidezilla at the transition point.
 
Additional Manufacturer Narrative
H6 device code: corrected.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20719511
Report Number2124215-2024-70430
Device Sequence Number12401045
Product Code NIQ
UDI-Device Identifier08714729985242
UDI-Public08714729985242
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberH7493941848400
Device Catalogue NumberH7493941848400
Device Lot Number0033881802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown